微分不可能な関数を含む非線形方程式系に対するPRP型平滑化スケーリング共役勾配法の大域的収束性について GLOBAL CONVERGENCE OF SMOOTHING AND SCALING PRP TYPE CONJUGATE GRADIENT METHOD FOR SYSTEM OF NONSMOOTH EQUATIONS

この論文にアクセスする

この論文をさがす

著者

抄録

<p>本論文では微分不可能な関数を含む非線形方程式系の求解問題を取り扱う.このような問題は,例えば,相補性問題や変分不等式問題などから生じることが知られている. 平滑化ニュートン法は微分不可能な関数を含む非線形方程式系に対する効果的な反復法としてよく知られているが,行列を保存する必要があるため大規模な問題に対しては必ずしも有効とは限らない.一方,無制約最適化問題に対する共役勾配法は行列を保存しなくてもよいため,大規模問題に対する解法として知られており,中でも自動的に降下方向を生成するようなスケーリング共役勾配法が近年注目されている. 本論文では,微分不可能な関数を含む方程式系に対して平滑化手法とスケーリング共役勾配法を組み合わせて,行列を陽に使用しないような数値解法を提案し,その大域的収束性を証明する.</p>

<p>This paper treats numerical methods to solve systems of nonsmooth equations. Such problems arise in solving variational inequality problems, complementarity problems and so forth. Although smoothing Newton methods are known as efficient methods for solving systems of nonsmooth equations, these cannot be applied directly to large-scale problems because of the storage of memories for matrices. On the other hand, particular attention is paid to conjugate gradient methods for solving large-scale unconstrained optimization problems, because they do not require the use of matrices.</p><p>In this paper, combining the smoothing technique and the PRP type scaling conjugate gradient method, we propose a smoothing and scaling conjugate gradient method which does not use any matrices. Moreover, we show its global convergence. Finally, some numerical results are given.</p>

収録刊行物

  • 日本オペレーションズ・リサーチ学会和文論文誌

    日本オペレーションズ・リサーチ学会和文論文誌 59(0), 160-183, 2016

    公益社団法人 日本オペレーションズ・リサーチ学会

各種コード

  • NII論文ID(NAID)
    130005251477
  • NII書誌ID(NCID)
    AA11998080
  • 本文言語コード
    JPN
  • ISSN
    1349-8940
  • NDL 記事登録ID
    027812949
  • NDL 請求記号
    Z74-E331
  • データ提供元
    NDL  J-STAGE 
ページトップへ